Header menu link for other important links
Strong convexity of sandwiched entropies and related optimization problems
, T. Jain, Y. Lim
Published in World Scientific Publishing Co. Pte Ltd
Volume: 30
Issue: 9
We present several theorems on strict and strong convexity, and higher order differential formulae for sandwiched quasi-relative entropy (a parametrized version of the classical fidelity). These are crucial for establishing global linear convergence of the gradient projection algorithm for optimization problems for these functions. The case of the classical fidelity is of special interest for the multimarginal optimal transport problem (the n-coupling problem) for Gaussian measures. © 2018 World Scientific Publishing Company.
About the journal
JournalReviews in Mathematical Physics
PublisherWorld Scientific Publishing Co. Pte Ltd